# SDR CA061012001

- Difficulty date: October 12, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 11,365 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2740 · Stabilizer Control System
- Part: Clutch
- Part number: 200031800
- Condition: Cracked
- Location: Pitch Servo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE PHASE INSPECTION, THE AREA AROUND THE PITCH SERVO IS INSPECTED.  DURING THIS, THE FRICTION PLATE WAS DISCOVERED TO BE CRACKED IN HALF.  THE PITCH SERVO CLUTCH WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20061012001)
